Log in
British Heart Foundation
9,517 members5,751 posts

unusual high blood pressure

my blood pressure is of late been very low 90/80 or simular,so low in fact that my doctor has taken me off bisoprolol and my blood pressure medication, for the last few days I have not felt right,and today my blood pressure is 145/97,not been/eating anything wrong,as I have angina I am a little concerned,help !

6 Replies
oldestnewest

Hello heartlover, I hope you are feeling a bit better today, these things always happen at the weekend! I'm no doctor but it sounds like you should go back to them tomorrow for a review. Perhaps you didn't need to come off all the BP meds. My BP is usually 100/60 but I need to keep it low for heart failure, but I can tolerate this though it's not pleasant if you bend down too much! But I hope you can sort it out and get it balanced up. Best wishes.

1 like
Reply

thankyou Pommel,I have an appointment on Thursday with my GP,if I can last that long I will,it was very weird as I has terible upper back pain all day and at the back of my neck,I was very clammy and had a headache,usually with my angina I have the usual chest,arm,jaw pain,taking my gt usually clears it,didnt use the spray this time as the pain wasnt where it usually is,I get so very tired and seem to have peaks of complete exhaustion.thanks for reading and the advice,keep well,

Reply

I've been led to believe you should not be taken off Bisoprolol suddenly but it should be reduced gradually as it can have some nasty side effects to just stop it. I wonder if it is something to do with that. Maybe you can call out of hours docs or call your doctor first thing in the morning.

4 likes
Reply

I do not like your diastolic (lower) reading. Either ring 111 today or your GP practice first thing tomorrow. I also find stopping both rather an unusual move. What was the other medication?

1 like
Reply

Hi Michael.

the other medication was losartan 25gm,they seemed to stop a lot of my medication all in the one week,metformin for my diabetes which she said was well controlled and I didnt need it anymore, the bisoprolol just like that and then the losartan,Ive felt groggy ever since and can drop off to sleep all of a sudden for an hour or two,then sleep like a babe all night,

Reply

Do you have a blood glucose meter? Whilst the diabetes may be well controlled with Metformin it may not be the case without. Elevated BGs can make you quite tired.

Reply

You may also like...